Open Access
Translator Disclaimer
June 2016 On the generalized orthogonal stability of mixed type additive-cubic functional equations in modular spaces
Iz-iddine El-Fassi, Samir Kabbaj
Author Affiliations +
Tbilisi Math. J. 9(1): 231-243 (June 2016). DOI: 10.1515/tmj-2016-0011

Abstract

In this paper, we establish the Hyers-Ulam-Rassias stability of the mixed type additive-cubic functional equation $$f(2x+y)+f(2x-y)-f(4x)=2[f(x+y)+f(x-y)]-8f(2x)+10f(x)-2f(-x),$$ with $x\bot y,$ where $\bot $ is the orthogonality in the sense of Rätz in modular spaces.

Citation

Download Citation

Iz-iddine El-Fassi. Samir Kabbaj. "On the generalized orthogonal stability of mixed type additive-cubic functional equations in modular spaces." Tbilisi Math. J. 9 (1) 231 - 243, June 2016. https://doi.org/10.1515/tmj-2016-0011

Information

Received: 3 January 2016; Accepted: 10 April 2016; Published: June 2016
First available in Project Euclid: 12 June 2018

zbMATH: 1338.39036
MathSciNet: MR3510372
Digital Object Identifier: 10.1515/tmj-2016-0011

Subjects:
Primary: 39B52‎
Secondary: 39B55, 39B82, 47H09

Rights: Copyright © 2016 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.9 • No. 1 • June 2016
Back to Top